# SDR ASOA201001840

- Difficulty date: November 10, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER LOWER CORNERS ARE DENTED FROM HANDRAILS, RESOLVED ON W/O: 181096 TASKCARD: N/R-00077.  REMOVED PAX DOOR LOWER CORNERS AND CLEANED, DRESSED BACK TO ORIGINAL CONTOUR IAW ASA SRM SUPPLEMENT 52-10-31 STEPS C1 AND 2.  REQUIRES NDT AND PAINT.  COMPLIED WITH ASA SRM SUPPLEMENT 52-10-31 STEP C3.  PERFORMED LPI ON PAX DOOR LOWER CORNERS IAW CRJ NDTM 51-20-08.  NO INDICATIONS NOTED AT THIS TIME.  ASA SRM SUPPLEMENT 52-10-31 STEPS C4-6 REQ'ED.  COMPLIED WITH STEPS 4 THROUGH 6 OF STEP C OF ASA SUPPLEMENT 52-10-31.  COMPLETED ALL STEPS OF ASA SRM SUPPLEMENT 52-10-31.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
